Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 325473, 17 pages
http://dx.doi.org/10.1155/2012/325473
Research Article

Formulation and Solution of th-Order Derivative Fuzzy Integrodifferential Equation Using New Iterative Method with a Reliable Algorithm

Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Received 11 July 2012; Revised 9 September 2012; Accepted 10 September 2012

Academic Editor: Fazlollah Soleymani

Copyright © 2012 A. A. Hemeda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Hemeda, “Formulation and Solution of th-Order Derivative Fuzzy Integrodifferential Equation Using New Iterative Method with a Reliable Algorithm,” Journal of Applied Mathematics, vol. 2012, Article ID 325473, 17 pages, 2012. https://doi.org/10.1155/2012/325473.